Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Used sunscreen for rough black patch on hand. How to remove this?

Hi, I m fourteen years old and there s a rough patch of black skin on my hand . It s been there for a few weeks and I figured it would go away by putting sunscreen on it. (I ve had dry, hyperpigmentation on my face before and it went away with sunscreen.) However, it s been a few weeks, and it hasn t improved and it s spread from my hand to now a little bit of my wrist .__.
Asked On : Fri, 8 Feb 2013
Answers:  2 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi thanks for posting
There is a rough patch of black skin on your hand since a few weeks.
It could be post inflamatory hyperpigmentation, only sunscreen wont help. you can use the following
depigmentation creams like hydroquinone ,kojic acid, or glycolic acid at night.
sunscreen may be used during the day
steroid cream like momatosone or fluticasone twice a day.
spot tca peel or glycolic peel may be helpful
since it is spreading, i advise you to contact a dermatologist
hope this helps you
Answered: Sat, 9 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Rahul Kumar's  Response
Hello dear,
sunscreen is a good treatment of hyperpigmentation.
If it is not working you can use a mild steroid like mometasone daily in night for 15 days. Continue using sunscreen. This will help you
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor